# SDR ABXA20250615125

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,602 hours, 27,051 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LEFT ELEVATOR INDICATION DOES NOT FOLLOW FLIGHT CONTROL INPUTS.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED IAW MEL 27-08-1.  MTX PROCEDURES C/W.  PLACARD INSTALLED.  MAINTENANCE GAINED ACCESS TO LT ELEVATOR TRANSMITTER, FOUND BIRD NEST.  CLEANED AND REMOVED AS NEEDED.  CLEANED CANNON PLUG D1858 ON TRANSMITTER IAW SWPM 20-60-01.  INDICATION OPS CHECK GOOD AT THIS TIME.  DI CLEARED.  PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.
